Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What causes numbness followed by burning sensation in the fingers and palms?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
For the last 10 to 15 days my wife has continous numbness in both hands followed by burning sensation in the fingers, palm...
Posted Sun, 9 Feb 2014 in Back Pain
Answered by Dr. Saurabh Gupta 1 hour later
Brief Answer: It seems to be carpal tunnel syndrome. Detailed Answer: Hello, Thanks for your query. Well, without a clinical evaluation it would be difficult to diagnose the condition, but as per history it seems to be carpal tunnel syndrome. Things that can lead to carpal tunnel syndrome include: Illnesses such as hypothyroidism, rheumatoid arthritis, and diabetes. Making the same hand movements over and over, especially if the wrist is bent down. I would suggest getting this evaluated by an orthopaedician for an accurate diagnosis and appropriate management. She may get some blood tests to see if any health problems might be causing her symptoms and nerve testing under his/her guidance. I do hope that you have found something helpful and I will be glad to answer any further query. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor